Change of the sum of digits by multiplication

Kátai, Imre: Change of the sum of digits by multiplication. Acta scientiarum mathematicarum, (39) 3-4. pp. 319-328. (1977)

[img] Cikk, tanulmány, mű

Download (956kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1977
Volume: 39
Number: 3-4
Page Range: pp. 319-328
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Official URL:
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:30

Actions (login required)

View Item View Item